首页 | 本学科首页   官方微博 | 高级检索  
     检索      

MONOTONE ITERATION FOR ELLIPTIC PDEs WITH DISCONTINUOUS NONLINEAR TERMS
作者姓名:邹青松
作者单位:Department of Computational Science and Computer's Applications, SunYat-sen University, Guangzhou 510275, PRC.
基金项目:Partially supported by "one hundred distinguished young researcher fund program" of Sun Yat-Sen University.
摘    要:In this paper, we use monotone iterative techniques to show the existence of maximal or minimal solutions of some elliptic PDEs with nonlinear discontinuous terms. As the numerical analysis of this PDEs is concerned, we prove the convergence of discrete extremal solutions.

关 键 词:单调迭代性  椭圆偏微分方程  存在性  收敛性  离散极值解
收稿时间:2004-09-16

MONOTONE ITERATION FOR ELLIPTIC PDEs WITH DISCONTINUOUS NONLINEAR TERMS
Zou Qingsong.MONOTONE ITERATION FOR ELLIPTIC PDEs WITH DISCONTINUOUS NONLINEAR TERMS[J].Numerical Mathematics A Journal of Chinese Universities English Series,2005,14(4):363-374.
Authors:Zou Qingsong
Abstract:In this paper, we use monotone iterative techniques to show the existence of maximal or minimal solutions of some elliptic PDEs with nonlinear discontinuous terms. As the numerical analysis of this PDEs is concerned, we prove the convergence of discrete extremal solutions.
Keywords:monotone Iteration  Elliptic PDEs  
本文献已被 CNKI 维普 万方数据 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号